MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAXSFT10 1.5MM X 1CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAXSFT10 1.5MM X 1CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number DLX100151
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode: krd/hcg.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by the field, during a coil embolization, a 1.5mm x 1cm deltaxsft10 coil (dlx100151, l11766) failed to detach after deploying the coil into the aneurysm.There was no patient injury reported.No additional information was available at the time of report.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Section b5: additional information received indicated that there were no damages to the device prior to use.The pre-deployment electrical check was performed.The complaint coil was removed from the patient safely.The coil was not stretched or damaged when removed.The procedure was completed by using another coil.The same cable and detachable control box (dcb) were successfully used with subsequent coils.It was not necessary to remove concomitant devices with the complaint device.There was no excessive force applied to the device.Adequate flush was maintained through the devices.There was no prolongation in the procedure due to the event.The target vessel/site was the internal carotid artery (ica).Complaint conclusion: as reported by the field, during a coil embolization, a 1.5mm x 1cm deltaxsft10 coil (dlx100151, l11766) failed to detach after deploying the coil into the aneurysm.There was no patient injury reported.Additional information received indicated that there were no damages to the device prior to use.The pre-deployment electrical check was performed.The complaint coil was removed from the patient safely.The coil was not stretched or damaged when removed.The procedure was completed by using another coil.The same cable and detachable control box (dcb) were successfully used with subsequent coils.It was not necessary to remove concomitant devices with the complaint device.There was no excessive force applied to the device.Adequate flush was maintained through the devices.There was no prolongation in the procedure due to the event.The target vessel/site was the internal carotid artery (ica).A non-sterile unit deltaxsft10 1.5mm x 1cm was received inside of a pouch.The device was inspected, and it was found in good normal conditions, no damages or anomalies were observed during the visual inspection.Also, the marker band was found at 36 cm from hub, which is within specification.The device was inspected under a microscope and it was found in good normal conditions.The functional analysis was done and the resistance of the device deltaxsft10 1.5mm x 1cm was measured with multimeter.Resistance initially measured approximately 54.3 o, which is within the specification range.Also, the device was connected to detachment control box dcb0000500 (dcb) with an enpower control cable lab sample and the power was turned on.The system ready light was illuminating.The detach button was pressed.And the embolic coil was detached.A manufacturing record evaluation was performed for the finished device l11766 number, and no non-conformances related to the reported complaint condition were identified.The complaint reported by the customer ¿coil - failure to detach¿ was not confirmed.During the functional test, the system ready light was illuminating.The detach button was pressed and the embolic coil was detached.Neither the analysis nor the mre suggests that the failure reported by the customer could be related to the manufacturing process.Failure to detach is a known potential issue associated with the use of this device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and the evidence presented by the returned device; however, it is possible that clinical and procedural factors, including device manipulation and device interaction, may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
DELTAXSFT10 1.5MM X 1CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key11156239
Report Number3008114965-2021-00017
Device Sequence Number19818614
Product Code KRD
UDI-Device Identifier10886704077244
UDI-Public10886704077244
Combination Product (Y/N)N
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberDLX100151
Device Catalogue NumberDLX100151
Device Lot NumberL11766
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer01/15/2021
Initial Report FDA Received Date01/12/2021
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1